| Catalog Number |
482616550 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision surgery approximately two years post-operatively to address a migrated xia serrato polyaxial screw.
Additional Manufacturer Narrative
Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description